The Cause Of Weak Feet Accompanied By Cold Feet And Dizzy Head?

Illustration of The Cause Of Weak Feet Accompanied By Cold Feet And Dizzy Head?
Illustration: The Cause Of Weak Feet Accompanied By Cold Feet And Dizzy Head? images-prod.healthline.com

Congratulations Malem, want to ask if the legs are weak, feeling cold especially the soles of the feet until knee. The hand feels shaking but the eye does not look directly, the head is slightly dizzy and unfocused. Previously I was drinking green tea coffee, I have a history of chronic stomach ulcers but at present I don’t feel any pain or anything in the abdomen. .Thank you 🙂

1 Answer:

Hello, thank you for asking at HealthReplies.com
Some things that may be related to your complaint, including:
1. Adequacy of daily nutrition is not met. This can occur due to someone on a strict diet without a doctor's supervision. In addition, it can also occur in someone who has the habit of consuming excessive tea. This is because tea can inhibit some micronutrients (minerals) the body needs, such as iron (needed for the formation of red blood cells).
2. Peripheral neuropathy (peripheral nerve disorders) caused by a deficiency of nerve vitamins (ie Vitamins B1, B6 and B12).
3. Psychosomatic, namely physical complaints on the body that occur due to psychological disorders or excessive psychological pressure (stress).
Try to meet your nutritional needs. Eat nutritious, healthy and varied foods every day. Also take supplements that contain nerve vitamins. If the complaint is getting annoying, consult your nearest doctor immediately. In order to be carried out further inspection and appropriate handling in accordance with the cause.
Thus hopefully useful.

: by

Related Question

Can Herpes Be Used When Treating Facial Creams?

Can Herpes Be Used When Treating Facial Creams?

(12 months ago)

, I have herpes on my cheeks and now it has dried and some have peeled off. Can I use my facial treatment cream with it?... Read more

The Face Is Always Itchy After Crying?

The Face Is Always Itchy After Crying?

(1 year ago)

Hello, I am Allisya., Lately after crying my face is always itchy, even then my face was itchy to cause a rash and then half of my face was swollen, not swollen after crying which ... Read more

Side Effects Of Taking Hormone Drugs In The Long Run?

Side Effects Of Taking Hormone Drugs In The Long Run?

(1 year ago)

I want to ask, I often experience menstrual disorders, sometimes 3 months after menstruation. then I went to the obstetrician and was given a prescription for Prothyra.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *